# SDR CA060712005

- Difficulty date: July 4, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Dhav DHC7103
- Aircraft time: 26,538 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3031300
- Part serial: 86585
- Condition: Failed
- Location: Nr 3
- Part time: 11,936 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) ABORTED TAKEOFF DUE TO NR 3 ENGINE FAILURE. DURING TAKEOFF ROLL AIRCRAFT REACHED APPROXIMATELY 45 KNOTS WHEN A JOLT WAS FELT. THE PILOT NOTICED ABNORMAL READINGS ON THE NR 3 ENGINE GAUGES & LARGE AMOUNTS OF SMOKE COMING OUT OF THE NR 3 ENGINE. EMERGENCY SHUT DOWN INCLUDING ACTIVATION OF NR 3 FIRE BOTTLE. THE AIRCRAFT CAME TO A SUCCESSFUL HALT ON THE RUNWAY. UPON ARRIVING AT THE SIGHT OF THE INCIDENT & NOTICED OIL HAD BLOWN OUT THROUGH BOTH OF THE OPENINGS FROM THE BLEED AIR VALVES. INSPECTION REVEALED THAT THE COMPRESSOR HAD FAILED AND THROWN ONE BLADE. AS THE BLADE EXITED THE COMPRESSOR INTAKE IT RUPTURED ONE OF THE OIL TRANSFER TUBES ON THE RIGHT HAND SIDE OF THE ENGINE AND LARGE AMOUNT OF OIL CAME THRO
